# SDR AALA202311132357

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 90,162 hours, 11,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66671201
- Condition: Low Pressure
- Location: Zone 800
- Part time: 35,633 hours, 4,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 ESCAPE SLIDE INFLATION CYLINDER NOT IN THE ACCEPTABLE RANGE. MAINTENANCE REMOVED AND REPLACED R1 ESCAPE SLIDE ASSEMBLY IAW J/C 72L80025001.
